Differential and Integral Equations

Almost-periodic attractors for a class of nonautonomous reaction-diffusion equations on $\mathbb{R}^N$. II. Codimension-one stable manifolds

Pierre-A. Vuillermot

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 693-720.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979328

Mathematical Reviews number (MathSciNet)
MR1157497

Zentralblatt MATH identifier
0796.35076

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 35B15: Almost and pseudo-almost periodic solutions 58F39

Citation

Vuillermot, Pierre-A. Almost-periodic attractors for a class of nonautonomous reaction-diffusion equations on $\mathbb{R}^N$. II. Codimension-one stable manifolds. Differential Integral Equations 5 (1992), no. 3, 693--720. https://projecteuclid.org/euclid.die/1370979328


Export citation